# SDR SWIA201335447

- Difficulty date: November 8, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 35,590 hours, 49,799 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD WING UPPER CLIP IS CRACKED AT RIB 20 AREA.  C-CHECK REPLACED LT UPPER WING SKIN CLIP AT RIB 20 IAW SRM & AMM.
